# SDR AALA202312154300

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 71,225 hours, 33,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E042701
- Condition: Malfunctioned
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND ED: EMERGENCY LIGHTS ABOVE DOORS AND OVER WING EXITS ARE STUCK ON. WILL NOT TURN OFF. REPLACED RELAY 8WL.
